Sur les zéros réels des polynômes de Bernoulli
Annales de l'Institut Fourier, Volume 41 (1991) no. 2, pp. 267-309.

We give detailed proofs of results stated in a note with the same title (C. R. Acad. Sci., Paris, Ser. I 303 (1986), 539–542).

These results concern the number and the location of the real roots of Bernoulli polynomials.

Nous donnons les démonstrations détaillées des résultats énoncés dans une note de même titre (C. R. Acad. Sci., Paris, Ser. I 303 (1986), 539–542).

Ces résultats concernent le nombre et la position des zéros réels des polynômes de Bernoulli.

@article{AIF_1991__41_2_267_0,
     author = {Delange, Hubert},
     title = {Sur les z\'eros r\'eels des polyn\^omes de {Bernoulli}},
     journal = {Annales de l'Institut Fourier},
     pages = {267--309},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {41},
     number = {2},
     year = {1991},
     doi = {10.5802/aif.1257},
     mrnumber = {93h:11023},
     zbl = {0725.11011},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/aif.1257/}
}
TY  - JOUR
AU  - Delange, Hubert
TI  - Sur les zéros réels des polynômes de Bernoulli
JO  - Annales de l'Institut Fourier
PY  - 1991
SP  - 267
EP  - 309
VL  - 41
IS  - 2
PB  - Institut Fourier
PP  - Grenoble
UR  - http://archive.numdam.org/articles/10.5802/aif.1257/
DO  - 10.5802/aif.1257
LA  - fr
ID  - AIF_1991__41_2_267_0
ER  - 
%0 Journal Article
%A Delange, Hubert
%T Sur les zéros réels des polynômes de Bernoulli
%J Annales de l'Institut Fourier
%D 1991
%P 267-309
%V 41
%N 2
%I Institut Fourier
%C Grenoble
%U http://archive.numdam.org/articles/10.5802/aif.1257/
%R 10.5802/aif.1257
%G fr
%F AIF_1991__41_2_267_0
Delange, Hubert. Sur les zéros réels des polynômes de Bernoulli. Annales de l'Institut Fourier, Volume 41 (1991) no. 2, pp. 267-309. doi : 10.5802/aif.1257. http://archive.numdam.org/articles/10.5802/aif.1257/

[1] J. Brillhart, On the Euler and Bernoulli polynomials, J. Reine Angew. Math., 234 (1969), 45-64. | EuDML | MR | Zbl

[2] H. Delange, Sur les zéros réels des polynômes de Bernoulli, C.R. Acad. Sc. Paris, série I, 303 (1986), 539-542. | MR | Zbl

[3] K. Inkeri, The real roots of Bernoulli polynomials, Ann. Univ. Turk., Ser. AI, 37 (1959), 3-19. | MR | Zbl

[4] D. H. Lehmer, On the maxima and minima of Bernoulli polynomials, Amer. Math. Monthly, 47 (1940), 533-538. | JFM

[5] J. Lense, Über die Nullstellen der Bernoullischen Polynome, Monatsh. Math., 41 (1934), 188-190. | JFM | Zbl

Cited by Sources: